Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having post orthostatic tachycardia syndrome. Having shortness of breath, nausea. Suggestions?

I am 40 year old female who weighs 115 lbs. I have normal cholesterol and lower end BP . I also have Postural Orthostatic Tachycardia Syndrome . Five months ago, I had a clear angiogram done. The results were that there were no blockages and my arteries were normal. However, for the past month, on and off, I have had episodes where it feels like I cannot get a good breath. I have also had nausea sometimes with this symptom. As part of my postural orthostatic tachycardia syndrome, these are normal symptoms, however, they are new symptoms for me. My question is, how long is a clear angiogram good for?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
you are in 40 , female are protected from coronary artery disease till menopause untill they are suffering from DM, very strong family history of heart disease or congenital hyperlipidemia .
you are filling these symptoms due to anxiety or due to POTS.
till menopause - remain assure
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor